BIROn - Birkbeck Institutional Research Online

    Edge disjoint Hamiltonian cycles in highly connected tournaments

    Pokrovskiy, Alexey (2016) Edge disjoint Hamiltonian cycles in highly connected tournaments. International Mathematics Research Notices 2017 (2), pp. 429-467. ISSN 1073-7928.

    [img] Text
    IMRNoriginalSubmission.pdf - First Submitted (AKA Pre-print)
    Restricted to Repository staff only

    Download (1MB)

    Abstract

    Thomassen conjectured that there is a function f(k) such that every strongly f(k)-connected tournament contains k edge-disjoint Hamiltonian cycles. This conjecture was recently proved by Kühn, Lapinskas, Osthus, and Patel who showed that f(k)≤O(k2(logk)2) and conjectured that there is a constant C such that f(k)≤Ck2. We prove this conjecture.

    Metadata

    Item Type: Article
    School: Birkbeck Schools and Departments > School of Business, Economics & Informatics > Economics, Mathematics and Statistics
    Depositing User: Alexey Pokrovskiy
    Date Deposited: 12 Dec 2018 16:59
    Last Modified: 28 Jul 2019 01:59
    URI: http://eprints.bbk.ac.uk/id/eprint/25439

    Statistics

    Downloads
    Activity Overview
    2Downloads
    56Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item